CaltechAUTHORS
  A Caltech Library Service

Meeting connectivity requirements in a wireless multihop network

Li, Ji and Andrew, Lachlan L. H. and Foh, Chuan Heng and Zukerman, Moshe and Neuts, Marcel F. (2006) Meeting connectivity requirements in a wireless multihop network. IEEE Communications Letters, 10 (1). pp. 19-21. ISSN 1089-7798. https://resolver.caltech.edu/CaltechAUTHORS:20170810-134301150

[img] PDF - Published Version
See Usage Policy.

251Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170810-134301150

Abstract

This paper investigates the connectivity probability of 1-dimensional ad hoc networks in which nodes have random, non-identically distributed locations, this leads to optimization of the number of nodes required. An empirical approach is used. We fit a parametric distribution to the CDF of the maximum distance between adjacent nodes. Special and extreme cases which are not covered by the empirical approach are treated separately.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/LCOMM.2006.1576556DOIArticle
http://ieeexplore.ieee.org/document/1576556/PublisherArticle
Additional Information:© 2006 IEEE. Manuscript received June 2, 2005. The associate editor coordinating the review of this letter and approving it for publication was Dr. Aleksandar Kolarov. This research has been supported by the Australian Research Council.
Funders:
Funding AgencyGrant Number
Australian Research CouncilUNSPECIFIED
Subject Keywords:Ad hoc network, sensor network, connectivity probability, empirical analysis, log-logistic distribution
Issue or Number:1
Record Number:CaltechAUTHORS:20170810-134301150
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170810-134301150
Official Citation:J. Li, L. L. H. Andrew, Chuan Heng Foh, M. Zukerman and M. F. Neuts, "Meeting connectivity requirements in a wireless multihop network," in IEEE Communications Letters, vol. 10, no. 1, pp. 19-21, Jan 2006. doi: 10.1109/LCOMM.2006.1576556 URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1576556&isnumber=33322
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80214
Collection:CaltechAUTHORS
Deposited By: Pengcheng You
Deposited On:11 Aug 2017 19:07
Last Modified:03 Oct 2019 18:28

Repository Staff Only: item control page